Issue
Volume 28, Number 6

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 6, 28 (2010). Abstract
pdf
Full Article

Gang Bao and Faouzi Triki
Error Estimates for the Recurisvie Linearization of Inverse Medium Problems
J. Comp. Math., 28 (2010), pp. 725-744. Abstract
pdf
Full Article

Hua Dai and Zhong-Zhi Bai
On Smooth LU Decompositions with Applications to Solutions of Nonlinear Eigenvalue Problems
J. Comp. Math., 28 (2010), pp. 745-766. Abstract
pdf
Full Article

Long Chen and Chensong Zhang
A Coarsening Algorithm on Adaptive Grids by Newest Vertex Bisection and Its Applications
J. Comp. Math., 28 (2010), pp. 767-789. Abstract
pdf
Full Article

A. Bachelot-Motet
Wave Computation on the Hyperbolic Double Doughnut
J. Comp. Math., 28 (2010), pp. 790-806. Abstract
pdf
Full Article

Changna Lu, Jianxian Qiu, Ruyun Wang
A Numerical Study for the Performance of the WENO Schemes Based on Different Numerical Fluxes for the Shallow Water Equations
J. Comp. Math., 28 (2010), pp. 807-825. Abstract
pdf
Full Article

Yuan Li and Kaitai Li
Locally Stabilized Finite Element Method for Stokes Problem with Nonlinear Slip Boundary Conditions
J. Comp. Math., 28 (2010), pp. 826-836. Abstract
pdf
Full Article

Pingqi Pan
A Fast Algorithm for Linear Programming
J. Comp. Math., 28 (2010), pp. 837-847. Abstract
pdf
Full Article

Zhong-Zhi Bai, Yu-Mei Huang, and Michael K. Ng
Block-triangular Preconditioners for Systems Arising From Edge-preserving Image Restoration
J. Comp. Math., 28 (2010), pp. 848-863. Abstract
pdf
Full Article

Nikolaos L. Tsitsas
On Block Matrices Associated with Discrete Trigonometric Transforms and Arising in Wave Propagation Theory
J. Comp. Math., 28 (2010), pp. 864-878. Abstract
pdf
Full Article

Fayong Zhang and Bo Han
The Finite Difference Method for Dissipative Klein-Gordon-Schrodinger Equations in Three Space Dimensions
J. Comp. Math., 28 (2010), pp. 879-900. Abstract
pdf
Full Article

Fang Chen, Yaolin Jiang and Bing Zheng
On Contraction and Semi-Contraction Factors of GSOR Method for Augmented Linear Systems
J. Comp. Math., 28 (2010), pp. 901-912. Abstract
pdf
Full Article